# SDR AWXA200200289

- Difficulty date: January 26, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 63,025 hours, 24,714 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Track
- Part number: 654N02438
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - DURING C-08 CHECK CORROSION WAS FOUND ON FLOOR SUPPORT AT BS 398, RBL 45.0. MAINTENANCE REMOVED DAMAGED SECTION OF FLOOR SUPPORT BETWEEN BS 363 AND BS 415, RBL 45, FABRICATED NEW SECTION OF FLOOR SUPPORT AND INSTALLED REPAIR  IAW B757-200 SRM 51-40-0, AND SRM 53-10-51, PG. 1-6.
